# SDR CA980818029

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Part number: 9503124D0100
- Condition: Cracked
- Location: Outflow Valve
- Part time: 8,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE NR 4 DUMP LINE FOR THE SAFETY OUTFLOW VALVE CRACKED DUE TO AGE.   PART TC:  6,370.
